It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-26-2012, 10:35 PM   #1
Junior Member
(female)
 
Join Date: Jun 2012
Location: California
Posts: 13
Jakki8992 HB User
Smile Discharge question

I was wondering if someone could give me some advice. I seem to have a white discharge from my vagina everyday since my semester at school started. I feel like my underwear is always wet and it's milky. I tried looking for some other threads and haven't really found any. I was hoping someone could give me some advice. Thank you if you read this post and reply.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (18), solofelix (16), janewhite1 (14), ladybud (12), sjb (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1015), Apollo123 (911), Titchou (861), janewhite1 (823), Gabriel (763), ladybud (758), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!